# SDR UALA2012051602804

- Difficulty date: May 16, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 41,621 hours, 16,745 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING TEST FAILED.  RESET L1 DOOR OVERHEAD EPSU, OP CHECKED GOOD REF MM 33-51-00.
